It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • Feeling different on Hydrocondone this time around

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-15-2009, 05:40 PM   #1
    sabwu
    Newbie
    (female)
     
    sabwu's Avatar
     
    Join Date: Feb 2009
    Location: Houston, Tx
    Posts: 3
    sabwu HB User
    Feeling different on Hydrocondone this time around

    yea, I didn't edit in time and have spelling errors..

    It is strange to me but I feel completely different taking hydrocodone for my chronic back pain this time than I did the first time around. First time it helped so much with my pain and actually gave me energy. This time it is not helping w. pain and now it is making me feel cranky and tired.. I don't understand, any help? it has been almost 6months between the times of taking it so I know it isn't because my body just got used to it.. I had such relief before that it just makes it more frustrating because they are not working this time.. What gives...
    Has anyone experienced anything like that?

    Last edited by sabwu; 02-15-2009 at 05:46 PM.

     
    Sponsors Lightbulb
       
    Old 02-15-2009, 07:23 PM   #2
    ozzybug
    Senior Veteran
    (female)
     
    ozzybug's Avatar
     
    Join Date: Jun 2006
    Location: USA
    Posts: 1,624
    ozzybug HB Userozzybug HB Userozzybug HB Userozzybug HB User
    Re: Feeling different on Hydrocondone this time around

    The only thing I can think is that maybe your pain issues have changed. Have you had another MRI recently? Something with your back may have changed, thus changing the dynamics of where your pain is coming from?

    You may want to talk with your doctor and let them know that you don't seem to be getting the relief you had been getting when you took Vicodin before. He/she may want to do further testing/diagnostics to see if your back issues have gotten worse.

    I'm really sorry you are hurting and not getting relief. Take care and let us know what happens.

     
    Old 02-15-2009, 07:46 PM   #3
    skip89
    Junior Member
    (male)
     
    skip89's Avatar
     
    Join Date: Jun 2008
    Location: pennsylvania
    Posts: 33
    skip89 HB User
    Re: Feeling different on Hydrocondone this time around

    Different brand of hydrocodone?

     
    Old 02-15-2009, 09:32 PM   #4
    Executor
    Inactive
    (male)
     
    Join Date: Jan 2008
    Posts: 3,998
    Executor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB User
    Re: Feeling different on Hydrocondone this time around

    It could be a different type of pain.


    deleted


    Regards,

    Ex

    Last edited by Administrator; 02-17-2009 at 03:18 PM. Reason: don't ask about or recommend drugs

     
    Old 02-16-2009, 07:19 AM   #5
    sabwu
    Newbie
    (female)
     
    sabwu's Avatar
     
    Join Date: Feb 2009
    Location: Houston, Tx
    Posts: 3
    sabwu HB User
    Re: Feeling different on Hydrocondone this time around

    Thank you for everyone’s support!

    It has been almost 6months since my MRI. I recently got 2 series of injections and I do have minimal relief from those. As far as the med I did take the same thing I am taking now which was the 10/325's. That is why it is so confusing for me. I was finally going to get relief after months of trying physical therapy, chiro, acupuncture etc. w/o pain meds. It is completely different, no relief at all and like I said sleepy and cranky too.. Could it possibly be because it is a different manufacture? Strange enough there are 2 major pharmacies’ here in Houston that said that the hydro was on backorder because of a missing ingredient?? Would other manufactures put it out on the market missing an ingredient?
    Regardless of the reason I must go back to my pain specialist and hopefully get help..

    Last edited by sabwu; 02-16-2009 at 07:21 AM.

     
    Old 02-16-2009, 10:29 AM   #6
    REMZY
    Inactive
    (male)
     
    Join Date: Feb 2009
    Location: highlands
    Posts: 68
    REMZY HB User
    Re: Feeling different on Hydrocondone this time around

    ive had similar experience before i would seem to get good pain relief from hydro and energy like you said, but know i get more sedating feeling and tired. you could or you pain could be resistant to opiate therapy. i had to switch to long acting opiate and got better pain relief and less ups and downs.

     
    Old 02-16-2009, 05:43 PM   #7
    brianpain33
    Senior Veteran
    (male)
     
    Join Date: Aug 2007
    Location: COLUMBUS, OHIO
    Posts: 2,153
    brianpain33 HB Userbrianpain33 HB User
    Re: Feeling different on Hydrocondone this time around

    It could definitely be from a different manufacturer. If it is Mylan brand then that would probably be the culprit. Most people find the Mylan brand inferior and it also has less of the active ingredient in it. Of course any generic drug can have +/- 20% of the brand name drug. Check to see who the manufacturer is. If you got it from any chain pharmacy (CVS, Walgreens, Walmart, etc) it is proabably Mylan.

    brian

     
    Old 02-17-2009, 05:51 AM   #8
    ozzybug
    Senior Veteran
    (female)
     
    ozzybug's Avatar
     
    Join Date: Jun 2006
    Location: USA
    Posts: 1,624
    ozzybug HB Userozzybug HB Userozzybug HB Userozzybug HB User
    Re: Feeling different on Hydrocondone this time around

    I hadn't even thought of that possibility. You guys are right. I know the local Rite-Aid carries Malinkrodt, and the local Walgreens carries Watson. Watson is far superior to the Malindrodt brand.

    Please take the advise given here and check the manufacturer of your particular scrip. If it's Mylan or Malinkrodt, please ask the pharmacist if they can order Watson the next go around.

    Give us an update, ok?

    Last edited by ozzybug; 02-17-2009 at 05:53 AM. Reason: What else, spelling!

     
    Old 02-17-2009, 06:44 AM   #9
    sabwu
    Newbie
    (female)
     
    sabwu's Avatar
     
    Join Date: Feb 2009
    Location: Houston, Tx
    Posts: 3
    sabwu HB User
    Re: Feeling different on Hydrocondone this time around

    well, I was starting to feel optimist that it was Mylan and all I had to do was ask for another manufacture. (I got the RX from Walgreens and this is my 2nd refill from them). However, I looked at the back and it has Watson on it... Dang it, I have a full month to go before my Dr appt. At this point I am better off not taking them, they are not doing anything for the pain at all.. Maybe I am resistant as Remzy mentioned?

    Still so frustrated and hurting.

    Last edited by sabwu; 02-17-2009 at 06:47 AM.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    bruising... feeling panicky, need support Wendy88 Addiction & Recovery 6 05-18-2010 02:03 PM
    Anxiety - feeling of inevitable death Csteedz Anxiety 6 06-28-2009 10:50 PM
    Oxycodone scare for 3 years, feeling awful now, dizzy, lightheaded, foggy tbreeze27 Pain Management 23 01-29-2008 12:14 PM
    What is this feeling? pennylane11 Anxiety 4 06-24-2006 11:58 AM
    Feeling weird again Linma2428 Menopause 5 12-27-2003 05:07 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:55 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!